3 weeks post op, my cheeks had odeama and red marks. Is this normal? (photos)
Appears as allergic reaction to the filler. BTW "which filler was it?" & "how/who injected it?" Best to return to the injecting doctor for care. I would start on steroids by mouth and injection. warm compresses, and antibiotics for a week. If this does not resolve than you would need a skin biopsy of area injected to determine if there is an issue. Sorry.
Have a question?
Ask a doctor
You may be experiencing an allergic reaction where the filler was injected
You may be experiencing an allergic reaction where the filler was injected. A suggestion would be to take an antihistamine and schedule a follow up with your injector.
Consider possible foods that may be causing this reaction.
Hope this helps.
Red cheek after fillers
Thank you for your pictures. This is unusual. This may be a slight allergic reaction versus mild cellulitis/infection of your cheek. Any immediate evaluation by your plastic surgeon.